# SDR CA000829008

- Difficulty date: August 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 85C0043012
- Condition: Failed
- Location: Cockpit
- Component: F/O Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) BW1A AIRCRAFT MSN-489, LANDED WITH THE FIRST OFFICERS WINDSHIELD SHATTERED. INFORMATION FROM JOURNEY LOG: CLIMBING OUT OF 17,500 FT, RIGHT WINDSHIELD (OUTER GLASS) SHATTERED WITH LOUD BANG. AIRCRAFT WAS DESCENDED TO 10,000 PLUS PROCEDURES CARRIED OUT. AT TIME OF DAMAGE, WX WAS GOOD, CABIN DIFF.5.O, NO ABNORMAL INDICATIONS. MC VERBALLY REPORTED THAT CREW DECLARED AN EMERGENCY LANDING.FSR WAS CALLED TO ASSIST IN REPLACEMENT OF WINDSCREEN. THE FIRST OFFICERS WINDSHIELD SHOWS FOD DAMAGE IN THE FORM OF A CHIP IN THE WINDSHIELD. SUSPECT PRESSURIZATION AND W/S CYCLING CAUSED W/S TO SHATTER.
